# SDR C2XA03TY146

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 10,995 hours, 8,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS AIRCRAFT FERRIED FROM BNA, A LARGE DENT WAS FOUND IN THE FUSELAGE SKIN JUST AFT OF THE SERVICE DOOR WITH A DEEP SCRATCH, MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED A DOUBLER AND FILLER, ALLIDINED, INSTALLED PATCH, PRIMED AND PAINTED I/A/W-EMB-135/145-SRM-51-60-02, 53-21-01 AND CMP-51-21-06, PRESSURIZED GOOD I/A/W-EMB-145-AMM-21-31-00
